English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Modular realizations of hyperbolic Weyl groups

Kleinschmidt, A., Nicolai, H., & Palmkvist, J. (2012). Modular realizations of hyperbolic Weyl groups. Advances in Theoretical and Mathematical Physics, 16(1), 97-148.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-BD4B-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-BD4F-C
Genre: Journal Article

Files

show Files
hide Files
:
1010.2212v1.pdf (Preprint), 386KB
Name:
1010.2212v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
AdvTheoMath Phys16_97.pdf (Any fulltext), 407KB
Name:
AdvTheoMath Phys16_97.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Kleinschmidt, Axel1, Author              
Nicolai, Hermann2, Author              
Palmkvist, Jakob2, Author              
Affiliations:
1Quantum Gravity and Unified Theories, AEI Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We study the recently discovered isomorphisms between hyperbolic Weyl groups and unfamiliar modular groups. These modular groups are defined over integer domains in normed division algebras, and we focus on the cases involving quaternions and octonions. We outline how to construct and analyse automorphic forms for these groups; their structure depends on the underlying arithmetic properties of the integer domains. We also give a new realization of the Weyl group W(E8) in terms of unit octavians and their automorphism group.

Details

show
hide
Language(s):
 Dates: 2010-06-1620122012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1010.2212
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Theoretical and Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 16 (1) Sequence Number: - Start / End Page: 97 - 148 Identifier: -